Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 274, NWS Pueblo, CO

August 8, 2018Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2018, 2:13 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 2:13 PM MDT (20:13 UTC)
Expired
Aug 8, 2018, 2:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 146 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
2512 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS55 KPUB 082013
SVRPUB
COC055-071-082045-
/O.NEW.KPUB.SV.W.0274.180808T2013Z-180808T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
213 PM MDT WED AUG 8 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Huerfano County in southeastern Colorado...
  Southwestern Las Animas County in southeastern Colorado...

* Until 245 PM MDT.

* At 213 PM MDT, a severe thunderstorm was located over Spanish
  Peaks, or 26 miles northwest of Trinidad, moving southeast at 10
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Aguilar, Gulnare, Spanish Peaks, Boncarbo and Cuchara Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3722 10504 3727 10505 3731 10501 3737 10509
      3745 10498 3742 10464 3711 10470
TIME...MOT...LOC 2013Z 295DEG 7KT 3738 10490 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
224 
WWUS55 KPUB 082027
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
227 PM MDT WED AUG 8 2018

COC055-082037-
/O.CAN.KPUB.SV.W.0274.000000T0000Z-180808T2045Z/
Huerfano CO-
227 PM MDT WED AUG 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUERFANO COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3726 10499 3721 10468 3711 10470 3721 10501
TIME...MOT...LOC 2027Z 290DEG 13KT 3721 10487 

$$

COC071-082045-
/O.CON.KPUB.SV.W.0274.000000T0000Z-180808T2045Z/
Las Animas CO-
227 PM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

At 227 PM MDT, a severe thunderstorm was located 7 miles northwest of
Segundo, or 19 miles west of Trinidad, moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3726 10499 3721 10468 3711 10470 3721 10501
TIME...MOT...LOC 2027Z 290DEG 13KT 3721 10487 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
627 
WWUS55 KPUB 082036 RRA
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
236 PM MDT WED AUG 8 2018

COC071-082046-
/O.EXP.KPUB.SV.W.0274.000000T0000Z-180808T2045Z/
Las Animas CO-
236 PM MDT WED AUG 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 245 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3726 10499 3721 10468 3711 10470 3721 10501
TIME...MOT...LOC 2036Z 295DEG 7KT 3720 10485 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 11:39 AM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 8, 11:39 AM MDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1139 AM MDT Wed Aug 8 2018

.SHORT TERM...(Today and tonight)
Issued at 520 AM MDT Wed Aug 8 2018

Relatively active early morning as noted by showers and
thunderstorms continuing over portions of Kiowa, Bent, Powers and
Baca counties. Recent HRRR3 suggests that this precipitation
should be exiting southeastern Colorado around 12Z this morning.

Overall, adequate atmospheric moisture is expected to remain in
place over the forecast district during the next 24 hours,
although latest NAM soundings(centered over the I-25 corridor)
indicate that decreasing precipitable water values should be
realized into the mid-afternoon hours before increasing again
from later this afternoon into tonight.

In addition, PV analysis suggests that distinct upper system
impacting eastern portions of the CWA early this morning will
shift east of the area later this morning, with minimal upper
energy impacting the forecast district from later this morning
into tonight.

Also, 0-6 KM bulk shear values are projected to run some
20% to 50% lower than bulk shears values noted the previous 2
days, helping to limit the potential for more widespread/organized
strong to severe thunderstorms over the forecast district from
later today into tonight, which matches well with SPC's Day 1
Marginal Risk Convective Outlook for the eastern 2/3rds of the
forecast district.

For sensible weather, will depict isolated to scattered shower and
thunderstorm activity over the forecast district from this
afternoon into tonight, with some marginally severe storms and
locally heavy rainfall possible.

Recent versions of the HRRR and NAMNST suggest that storms should
develop over higher terrain locations along and west of
Interstate 25 between noon and early afternoon and remain focused
over primarily higher terrain locations into tonight, although
not as intense and/or widespread as the previous 2 days.

Also, in addition to projected low-grade gradient winds(outside of
thunderstorms), expect that maximum and minimum temperatures
should run near climatological averages during the next 24 hours.

.LONG TERM...(Thursday through Tuesday)
Issued at 520 AM MDT Wed Aug 8 2018

For Thursday...Although upper ridging will be building into the
forecast district from the west, adequate atmospheric moisture in
combination with an upper disturbance impacting primarily western
locations(per PV analysis) will allow for another round of
isolated to scattered thunderstorms, favoring higher terrain and
western locations. Locally heavy rainfall, capable of producing
flash flooding on recent burn scars will also be possible from
Thursday afternoon into Thursday evening.

From Friday into Monday...It still appears the upper high
pressure will build into the forecast district from Friday into
Monday, allowing the primary focus of more organized shower and
thunderstorms to remain south to west of the majority of the
forecast district from Friday into Monday, with locations such as
the Eastern San Juan Mountains having the highest potential of
realizing locally heavy precipitation, especially from Monday into
Monday night. Elsewhere, have depicted primarily isolated to low
grade scattered afternoon and evening showers and thunderstorms,
favoring higher terrain locations during this time-frame.

For Tuesday...next projected influx of monsoonal moisture will
allow for increased precipitation chances, especially over the
western 2/3rds of the CWA.

Finally, continued low-grade gradient winds in combination with
near seasonal maximum and minimum temperatures are anticipated
over the forecast district during the longer term.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1131 AM MDT Wed Aug 8 2018

VCTS at KCOS as of 1730z, as band of convection drops south
through the area. Once this band exits, may see a lull in tsra
until late afternoon as more stable air pushes in from the north.
Storms could then refire later this afternoon, persisting into the
evening. MVFR cigs/vis with heavy rain and small hail likely with
stronger storms. Skies then clear overnight with VFR after
midnight through midday Thu.

Outflow boundary from convection near KCOS may spark new tsra near
KPUB by 19z, with VCTS through the afternoon and into the evening.
MVFR cigs/vis with heavy rain and small hail likely with stronger
storms. VFR later tonight and into Thu morning.

VFR at KALS today and tonight, with chances for tsra too low to
include in taf at this point.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...77
AVIATION...PETERSEN
Hazardous weather outlook, Aug 8, 11:48 AM MDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Wed Aug 8 2018

COZ058>089-093>099-091800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Wed Aug 8 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will be possible over the
eastern mountains, I-25 corridor and southeast plains through the
day and into the evening hours, with mainly isolated, weaker
storms farther west over the remainder of the mountains and
interior valleys.

Lightning, gusty winds to 40 mph, small hail and brief heavy
rainfall will be possible with all thunderstorms today, and a few
storms over the eastern mountains, I-25 corridor and southeast
plains could produce hail up to the size of golf balls and wind
gusts to 60 mph.

Locally heavy rain will be possible with stronger storms as well,
and recent burn scars will have the potential for flash flooding
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are expected to become more isolated in coverage and
favor higher terrain locations from Thursday into Monday as a
drying trend develops during this time-frame. Then, an increased
threat of thunderstorms is expected on Tuesday as monsoonal flow
returns to southern Colorado. Primary thunderstorm threats during
this time-frame are expected to be hazardous lightning, wind
gusts around 40 mph and periods of moderate to heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible today and tonight over the eastern mountains and
southeast plains.

10/77

In the hours before

Local storm report, Aug 8, 11:46 AM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT WED AUG 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             2 ENE CALHAN            39.04N 104.27W
08/08/2018  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Aug 8, 12:06 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1206 PM MDT WED AUG 8 2018

COZ095>098-081845-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
1206 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
SOUTHEASTERN KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 1245 PM
MDT...

At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sweetwater Reservoir, or 20 miles north of Lamar, moving east at 20
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Neeoshe Reservoir, Neegronda Reservoir, Sweetwater Reservoir and
Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3828 10285 3846 10280 3841 10228 3815 10236
TIME...MOT...LOC 1806Z 283DEG 19KT 3836 10274

kam
Special weather statement, Aug 8, 12:35 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1235 PM MDT WED AUG 8 2018

COZ098-081915-
Lamar Vicinity/Prowers County CO-
1235 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS COUNTY UNTIL
115 PM MDT...

At 1235 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hartman, or 13 miles west of Coolidge, moving southeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Holly, Granada, Hartman and Bristol.

LAT...LON 3785 10223 3812 10235 3819 10222 3800 10204
      3794 10204
TIME...MOT...LOC 1835Z 328DEG 18KT 3809 10225

KTS
Special weather statement, Aug 8, 1:26 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
126 PM MDT WED AUG 8 2018

COZ074-075-087-088-082015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
126 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 215 PM MDT...

At 126 PM MDT, Doppler radar was tracking a strong thunderstorm near
Spanish Peaks, or 23 miles northwest of Trinidad, moving east at 5
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Aguilar, Spanish Peaks and Gulnare.

LAT...LON 3720 10499 3742 10497 3746 10470 3731 10458
      3722 10471
TIME...MOT...LOC 1926Z 259DEG 6KT 3737 10485

KTS
Special weather statement, Aug 8, 1:46 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
146 PM MDT WED AUG 8 2018

COZ097>099-082030-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
146 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTH
CENTRAL BACA AND EASTERN BENT COUNTIES UNTIL 230 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Two Buttes Reservoir, or 22 miles south of Lamar,
moving southeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Two Buttes Reservoir.

LAT...LON 3781 10287 3793 10257 3772 10230 3752 10265
TIME...MOT...LOC 1946Z 317DEG 9KT 3776 10269

KTS
Special weather statement, Aug 8, 1:52 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT WED AUG 8 2018

COZ098-082030-
Lamar Vicinity/Prowers County CO-
152 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PROWERS COUNTY UNTIL
230 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Coolidge, moving east at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of east central
Prowers County.

LAT...LON 3778 10219 3796 10215 3796 10204 3774 10204
TIME...MOT...LOC 1952Z 279DEG 6KT 3786 10209

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:13 PM MDTSevere Thunderstorm WarningPUBCuster32 min
Aug 7, 6:43 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 7, 6:50 PM MDTAreal Flood AdvisoryPUBCuster115 min
Aug 7, 7:05 PM MDTSpecial Weather StatementPUBCuster25 min
Aug 7, 7:19 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano26 min
Aug 7, 7:42 PM MDTSevere Thunderstorm WarningPUBCostilla, Custer, Huerfano33 min
Aug 7, 8:13 PM MDTSevere Thunderstorm WarningPUBHuerfano32 min
Aug 7, 9:27 PM MDTSpecial Weather StatementPUBCrowley33 min
Aug 7, 9:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Aug 7, 9:49 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Aug 7, 10:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 7, 10:13 PM MDTSpecial Weather StatementPUBCrowley32 min
Aug 7, 10:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 10:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:25 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 7, 10:38 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 7, 10:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Aug 7, 10:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 7, 10:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Aug 7, 11:12 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Aug 7, 11:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 7, 11:27 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 7, 11:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo42 min
Aug 7, 11:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Aug 7, 11:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 8, 12:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 8, 12:05 AM MDTSevere Thunderstorm WarningPUBPueblo25 min
Aug 8, 12:12 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 12:42 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 1:12 AM MDTSpecial Weather StatementPUBCrowley48 min
Aug 8, 1:14 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo31 min
Aug 8, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
Aug 8, 9:52 AM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 8, 10:04 AM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Aug 8, 10:40 AM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 8, 10:44 AM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 8, 10:59 AM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Aug 8, 11:13 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo47 min
Aug 8, 11:36 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo23 min
Aug 8, 11:38 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Aug 8, 11:52 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo38 min
Aug 8, 12:06 PM MDTSpecial Weather StatementPUBKiowa39 min
Aug 8, 12:23 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo37 min
Aug 8, 12:35 PM MDTSpecial Weather StatementPUBProwers40 min
Aug 8, 1:23 PM MDTFlash Flood WarningPUBHuerfano2 hr
Aug 8, 1:26 PM MDTSpecial Weather StatementPUBHuerfano49 min
Aug 8, 1:46 PM MDTSpecial Weather StatementPUBProwers44 min
Aug 8, 1:51 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas24 min
Aug 8, 1:52 PM MDTSpecial Weather StatementPUBProwers38 min
Aug 8, 2:25 PM MDTSevere Thunderstorm WarningPUBLas Animas20 min
Aug 8, 2:29 PM MDTSpecial Weather StatementPUBBaca46 min
Aug 8, 2:33 PM MDTSpecial Weather StatementPUBProwers42 min
Aug 8, 2:52 PM MDTFlash Flood WarningPUBLas Animas53 min
Aug 8, 3:10 PM MDTSpecial Weather StatementPUBBaca50 min
Aug 8, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.